This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License
Journal of Mathematics and System Science
Volume 11, Number 2, December 2021 (Serial Number 86)
Journal of Mathematics and System Science (Print: ISSN 2159-5291; Online: ISSN 2159-5305), a monthly professional academic and peer-reviewed journal, particularly emphasizes new research results in theory and methodology, in realm of pure mathematics, applied mathematics, computational mathematics, system theory, system control, system engineering, system biology, operations research and management, probability theory, statistics, information processing, etc.. Articles interpreting practical application of up-to-date technology are also welcome.